# SDR QXEA9500261

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC590
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 727425
- Condition: Tripped
- Location: Landing Gear
- Component: Swrngn
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - FLIGHT CREW HAD TO USE OVERRIDE TO GET GEAR TO COME UP.  GEAR EXTENSION WAS NORMAL.  LANDING GEAR CONTROL CIRCUIT BREAKER WAS REPLACED AND GEAR HANDLE, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
